MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWR419588
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary the guidewire was returned and analyzed.The guidewire was unraveled.The stylet/guidewire was analyzed.The stylet/guidewire was broken.The stylet/guidewire was damaged.Visual analysis of the guidewire indicated damage during use.The analyst noted the guidewire was returned in two segments with the lead.The guidewire distal end was unraveled and fractured.There was tissue on the distal end of the guidewire.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant procedure, the guidewire broke off inside the left ventricular (lv) lead.The lv lead was removed and the guidewire was successfully removed from the distal lead tip.A replacement lead was successfully implanted.It was further reported that the guidewire was returned to the manufacturer after use with no reason for the return.The guidewire was analyzed and tested out of specification.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN HYBRID GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key19300865
Report Number1220452-2024-00030
Device Sequence Number12483361
Product Code DQX
UDI-Device Identifier00643169452411
UDI-Public00643169452411
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/25/2025
Device Model NumberGWR419588
Device Catalogue NumberGWR419588
Device Lot Number0011980960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown